I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2000, VOLUME 6, NUMBER 1, PAGES 281-285
E. A. Lukjanova
View as HTML View as gif image View as LaTeX source
The correct statement and the boundary value problem solvability for a system of partial second order differential equations with constant coefficients and characteristic determinant identical to zero were investigated.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: April 11, 2000